# SDR SIMA20150504005

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 28,024 hours, 19,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00115
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN BY LAVATORY & COCKPIT DURING BOARDING PROCESS.  TRANSFERRED TO NRWC 521-ORD-01905.  REFERENCE NRWC 521-ORD-01905 & 521-ORD-01909 R&R 1 PACK ACM IAW AMM 21-51-08.  OPERATIONS CHECKED LEAK, CHECKED GOOD NO FURTHER DISCREPANCIES AT THIS TIME.  COMPLIED WITH FIM 21-22-00 SMOKE & OR ABNORMAL SMELL IN PAX CABIN.  FLOW CHART RESULTS SHOW NO INDICATION OF ENG, APU, PACK OR OTHER SUGGESTED SOURCED ODORS AT TIME OF EVENT.  ENGS NOT RUNNING AT TIME OF INCIDENT.  NOTE NRWC 521-ORD-1905 TURNOVER FOR FURTHER INFORMATION.
